On eigenvalues of generalized shift linear vector isomorphisms

Document Type : Research Paper


Faculty of Mathematics, Statistics and Computer Science, College of Science, University of Tehran, Tehran, Iran


Our main aim is to compute eigenvalues
of generalized shift isomorphism $\sigma_\varphi:V^\Gamma\to
V^\Gamma$ with $\sigma_\varphi((x_\alpha)_{\alpha\in\Gamma})=
(x_{\varphi(\alpha)})_{\alpha\in\Gamma}$ ($
(x_\alpha)_{\alpha\in\Gamma}\in V^\Gamma$) where $V$ is a
vector space (over field $F$), $\Gamma$ is a nonempty arbitrary set and $\varphi:\Gamma\to\Gamma$ is an arbitrary bijection.


Volume 7, Issue 4 (Special Issue)
Selected Papers of ICNS2019 (4th International Conference on Natural Sciences -Mathematics & Computer)
August 2019
Pages 616-620
  • Receive Date: 26 June 2019
  • Revise Date: 26 August 2019
  • Accept Date: 26 July 2019